Be careful with your first Tysabri infusion.It's not your imagination,when I had mine I had a sudden burst of energy the first day. Because I felt good for the first time in a long time I went to an event that required lot of walking and was out in the sun. My body paid for it for an entire week.. For me I believe the Tysabri is doing what it is supposed to as far as progression of MS but I don't see any miracle cure for my everyday symptoms..Hope that is helpful..
Thank you for your reply to my "shocking" episode with sub-q Betaseron shots. I was doubtful about healing, but pain has subsided and numb area is growing smaller. Just hope it doesn't happen again!
Just wanted to let you know I can relate. I hope my goofy reply to your post was not off-putting. I do understand: I have an abnormal brain MRI, but negative LP and can pass the standard neuro exam. (I can touch my nose and take 3 steps...) Again, I hope your GP will help you with a proper follow-up, and sorry you are the latest castaway stuck on the S.S. Limbo...
Like you I had a painless LP this week with no after effects. I am sorry you don't have the right fit yet with the care you deserve. Don't give up on searching - oxymoron or not!
Welcome to our community!